Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 537897, 15 pages
Research Article

The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations

1Department of Mathematics, Rzeszów University of Technology, Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Department of Mathematics and Natural Sciences, State Higher School of Technology and Economics in Jarosław, Czarnieckiego 16, 37-500 Jarosław, Poland

Received 21 February 2013; Accepted 3 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Józef Banaś and Szymon Dudek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Xiulan Yu, Chun Zhu, and Jinrong Wang, “On a weakly singular quadratic integral equations of Volterra type in Banach algebras,” Advances in Difference Equations, vol. 2014, no. 1, 2014. View at Publisher · View at Google Scholar
  • Szymon Dudek, and Leszek Olszowy, “Continuous Dependence of the Solutions of Nonlinear Integral Quadratic Volterra Equation on the Parameter,” Journal of Function Spaces, vol. 2015, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Szymon Dudek, “Fixed point theorems in Fréchet algebras and Fréchet spaces and applications to nonlinear integral equations,” Applicable Analysis and Discrete Mathematics, vol. 11, no. 2, pp. 340–357, 2017. View at Publisher · View at Google Scholar